So far, very promising results

I have had one Migraine since I started the prophylactic, and that was the first day.

I am having a little dizziness, and quite a lot of spaciness. Is it Excedrin withdrawal, the new meds? the steroids? I have no idea. Just working through the steroids and waiting to see how I feel after that.

Blood pressure is well controlled, so no worries there!

There have been many headaches, but they never last long, or get intense. Many times where I would have reached for Excedrin, Motrin or Tylenol, but don’t.

A great side effect of all of this are much more routine bathroom habits, daily in fact. Not sure which drug, or lack of drug is causing that either.

Great day to you all!

J

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s